# SDR SWIA201128431

- Difficulty date: November 1, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 20,984 hours, 17,147 cycles
- System (JASC): 5240 · Service Doors
- Part: Track
- Condition: Dirty
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR IS DIFFICULT TO OPEN FROM THE OUTSIDE.  (FLT 5403)  CLEANED SERVICE DOOR TRACKS AND ROLLERS.
